MathSciNet Relay Station
MathSciNet bibliographic data
MR1923450 90C46 (90C47)
Lai, H. C.; Lee, J. C. On duality theorems for a nondifferentiable minimax fractional programming. Sino-Japan Optimization Meeting (Hong Kong, 2000). J. Comput. Appl. Math. 146 (2002), no. 1, 115–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement